# SDR WX0A2015060372639

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 59,191 hours, 30,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON OVERHEAD PANEL NOT WORKING.  CHARGED BATTERIES IN ARMED POSITION OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM 33-53-01.
